Night Nurse Liquid

Night Nurse Liquid  

For relief from cold symptoms during the night.

160ml
£5.89
BUY

More Info:

The complete night-time remedy for colds and flu
Night Nurse is formulated to be taken only at night-time. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms quickly, helping you to get a good night's sleep and to wake feeling better.

This bottle contains 8 doses to relieve: Tickly cough & sore throat, runny nose, aches & pains, fevers and shivers and so help comfortable restful sleep

Each measure, at bedtime, of the concentrated Night Nurse formulation in a demulcent syrup contains:
Promethazine, with decongestant action to dry up runny noses and sniffles, so easing breathing;
Dextromethorphan, to reduce the tickly cough so often associated with colds and flu;
Paracetamol, an analgesic and antipyretic to relieve aches, pains, shivers and reduce temperature.

Night Nurse liquid has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms.

Active Ingredients:

  • dextromethorphan hydrobromide 15mg
  • paracetamol 1000mg
  • promethazine hydrochloride 20mg

Warnings, Side Effects:

Do not take if: - You have kidney or liver problems, - You have taken a MAOI (Monoamine oxidase inhibitor - a type of antidepressant) within the last 2 weeks, - You are pregnant or breast feeding, - You suffer from liver disease, epilepsy, alcoholism, brain injury or disease. Consult with your doctor or pharmacist before using this product if: -You are taking any other medication, -You have asthma or other breathing problems, epilepsy, glaucoma, urinary retention, or heart or prostate problems. Not recommended for children under 12 years. Do not take with any other products containing paracetamol. This product also contains a decongestant. Do not take with other products for the relief of flu, colds or congestion. Immediate advice should be sought in the event of an overdose, even if you feel well. Do not exceed the stated dose. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcohol. If your symptoms persist or you have any other symptoms after using this product, consult with your doctor or pharmacist. Always read the label. Keep out of reach of children.